Increase in weight effect of Lisinopril

We have 73 consumer reports for Lisinopril. Increase in weight effect occurred in 8%.

Patients statistics on Increase in weight side effect for Lisinopril

Female
Male

Average weight in Lbs
201.94
216.05

Average height in Ft
5′ 5″
6′ 4″

Average age
47
66

Lisinopril Circle Diagram 6 consumers of 73 reported about Increase in weight

  1. Joyce J. Fletcher says:
    3.5 rating

    Lisinopril for High blood pressure

    Also I had various side effects, weight gain, dizziness, fatigue, increased sweating. And actually, I always had a bad feeling about taking the tablet. The side effects were – in retrospect – felt within limits. Only the permanent damage when taking the tablet – with me in the episode Diabetes II – are terrible. – Meanwhile, however, I have found a way to get off the tablets altogether with a normal blood pressure and without diabetes II. The tablets have helped me to keep the increased blood pressure in check, and I do not want to demonize the medication. Who knows if I would still be there without her? I think it’s a pity that I got to know this absolutely simple therapy so late and that she healed me. I would be happy if others can become so healthy and healthy.

  2. Anna J. Overbay says:
    3.5 rating

    Lisinopril for High blood pressure

    I took bisoprolol for 1 year (10 mg a day) and gained 10 kg without changing my eating or exercise habits. Besides, I am always and always tired, listless in everyone! Regards, regularly have diarrhea, stomach ache, heartburn, heart problems and difficulty breathing. At the slightest effort, I get out of breath, as if I had a marathon behind me. In addition, my feeling of temper is weakened.